Latif Abdel Malek Hanna

Associate Professor

Latif Abdel Malek Hanna

Education:

Doctorate of Philosophy, Birmingham University England, UK, 1988.

Master of Science, Ain Shams Univ., Egypt, 1982.

Bachelor of Science, Ain Shams Univ., Egypt, 1976.

Interests and Research:

Computational Linear Algebra, Group & Semigroup Theory, Rings & Algebras, Fractional Calculus, Representation Theory, and Algebra.


Publications:

  • Surjeet Singh & L. A-M. Hanna,” Separable group-ring extensions”, Portugaliae Mathematica, Vol. 53 Fasc. 2 (1996), 157-165.
  • L. A-M. Hanna, M. E. Khalifa & S. S. Hassan,” On representations of Lie algebras for quantized hamiltonians”, Linear Algebra and its Applications, 266 (1997), 69-79.
  • L. A-M. Hanna,” On the matrix representation of Lie algebras for quantized hamiltonians and their central extensions”, Riv. Mat. Univ. Parma (5) 6 (1997), 5-11.
  • L. A-M. Hanna,” A note on the matrix representations of the Lie algebra for quantized hamiltonians where rs=0”, Riv. Mat. Univ. Parma (6) 1 (1998), 149-154.
  • Mohammed Almulla & L. A-M. Hanna,” A domain –independent system for modeling number theory using first-order predicate logic”, Kuwait Journal of Science & Engineering Vol. (26) 1 (1999), 29-48.
  • L. A-M. Hanna,” On the subgroups of finite indices of Zn”, Int. J. App. Math. (IJAM) Vol. (2) 7, (2000), 821-828.
  • L. A-M. Hanna & S. L. Kalla,” On a generalized secant integral”, Radiation Physics and Chemistry, 59 (2000), 281-285.
  • M. G. El-Sheikh & L. A-M. Hanna,” On the propagation of harmonic heat waves due to a periodic system of punches on an infinite strip”, KYUNGPOOK Mathematical Journal (40) 2 (2000), 371-378.
  • S. S. Hassan, M. S. Abdalla, G. M. Abd Al- Kader & L. A-M. Hanna,” Squeezing evolution with non-dissipative SU(2) system”, J. Opt. B: Quantum Semiclass. Opt. 4 (2002), S204-S212.
  • L. A-M. Hanna,” On representations of Lie algebras of a generalized Tavis-Cummings model”, Journal of Applied Mathematics, JAM, 2003: 1, (2003), 55-64.
  • L. A-M. Hanna,” On the classification of the Lie algebras”, Linear Algebra and its Applications, 370 (2003) 251-256.
  • Aurel Bejancu, Ion Chiriac & L. A-M. Hanna, "Remarkable Linear Connections on fiber bundles", Mathematics Journal of Toyama University, Vol. 26 (2003), 131-144.
  • L. A-M. Hanna,” On the classification of the Lie algebras”, IJMMS 2004:42 (2004) 2269-2272.
  • L. A-M. Hanna,” Lie superalgebra structures from gradings of matrix algebras", International Journal of Applied Mathematics, IJAM, Volume 18 No. 4, (2005), 463-468.
  • L. A-M. Hanna,” An adjointness property for representations of graded Lie algebras”, Algebras Groups and Geometries 23 (2006), 385-392.
  • L. A-M. Hanna, S. S. Hassan "On matrix representations of deformed Lie algebras", Nova Science Publishers, Inc., International journal of Theoretical Physics, Group Theory and Nonlinear Optics, Volume 13, Number 2, ISSN 1525-4674, (2010), pp. 137-143.
  • Int. J. Theor. Phys. Group Theory Nonlinear Opt. 13, No. 2, 137-144 (2009). ISSN 1525-4674.
  • L. A-M. Hanna, “On matrix representations of deformed Lie algebras for quantized Hamiltonians”, Linear Algebra and its Applications 434 (2011) 507–513.
  • L.A-M. Hanna, Yu.F. Luchko, “Operational calculus for the Caputo-type fractional Erdélyi–Kober derivative and its applications”, Integral Transforms and Special Functions, 25:5, (2014), pp. 359-373, DOI: 10.1080/10652469.2013.856901

Link to this article: http://dx.doi.org/10.1080/10652469.2013.856901


  • L.A-M. Hanna, “A deformed Tavis-Cummings model and its matrix representation”, JP Journal of Algebra, Number Theory and Applications, (JPANTA), Pushpa Publishing House, Allahabad, India, Volume 35, November 1, (2014), pp. 49-65.
  • L. A-M. Hanna, M. Alkandari, V. K. Bhat, "Prime ideals of Ore extensions over left σ- (S, 1) rings", Mitteilungen Klosterneuburg, Austria, Volume 66 (5), (2016) , pp. 25-32.
  • Vijay Kumar Bhat, Meeru Abrol, Latif Hanna, Maryam Alkandari,” On (σ-δ)-rings over Noetherian rings”, Buletinul Academiei De S¸Tiint¸ E A Republicii Moldova. Matematica Number 3(82), (2016), pp. 3–11.


https://www.ovpr.kuniv.edu/PoBox/ResearchPublications/PIPage.aspx?picode=F9304673&fc=S&dc=SM&piname=LATIF%20ABDELMALEK%20%20HANNA&img=19304673.jpg&uni=19304673

Contact Information:

Phone:    2498-5324
Fax:      2481-7201
Office:   31 KH, A 13
Email:    Latif.hanna@ku.edu.kw
          hannalam@sci.kuniv.edu.kw
Website:  N/A